| Model Number |
68LP-150 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side exchange with no complaint against the device.Device explanted.Later, healthcare professional reported left side capsular contracture baker grade unknown.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Event or Problem Description
Healthcare professional reported right side exchange with no complaint against the device.Later, healthcare professional reported right side capsular contracture, baker grade unknown."any creases" observed during surgery via rga.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture : unable to observe since it is a medical event and is not related to the device.Additional observations: white particles observed on the fill channel.¿ observed, one opening on the anterior side assessed as surgical damage.¿ crease fold observed.¿ wear abrasion observed.¿ white particles observed inside the device.